# SDR DALA2024010210756

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0128398) CORROSION FOUND ON EDGE OF WEB AT STA 987, RBL36-43, WL208. C/W ER/A 614466-14 REV ORIGINAL.
